# SDR DHL2003740507

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS 3 DENTS INTO THE RADIUS AT BS 680 STR 23 & 24R.  REMOVED FASTENERS FOR ACCSESS PER SRM 51-30-2.  FABRICATED REPAIR DOUBLER USING .063 7075-T6 PER SR 53-10-2 FIG 11.  TREATED, PRIMED AND INSTALLED PER SRM 51-40-3.
